MAUDE Adverse Event Report: DEXTERA SURGICAL INC. MICROCUTTER 30 CURVED TIP BLUE RELOAD; STAPLE

DEXTERA SURGICAL INC. MICROCUTTER 30 CURVED TIP BLUE RELOAD; STAPLE
Model Number FG-025321
Medical Device Problem Codes Difficult to Remove (1528); Sticking (1597)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was undergoing a vats robotic left lower lobectomy.For the second firing of the microcutter stapler, a blue reload was used to transect a branch of the pulmonary artery.Upon opening the stapler, staples were noted to be deployed, with some sticking of the tissue on the left side of the lower jaw.The stapler was rolled, with tension noted on the vessel, followed by bleeding at the left side of the vessel transection.The procedure was converted to an open procedure.The patient was reported to have been transferred to a standard room and to be doing well following the surgery.

Brand Name
MICROCUTTER 30 CURVED TIP BLUE RELOAD
Common Device Name
STAPLE
Manufacturer (Section D)
DEXTERA SURGICAL INC.
900 saginaw dr.
redwood city CA 94063
MDR Report Key6838108
Report Number3004114958-2017-00007
Device Sequence Number1419704
Product Code GDW
UDI-Device Identifier01814900003219
UDI-Public0101814900003219
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161137
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2019
Device Model NumberFG-025321
Device Catalogue NumberFG-025321
Device Lot Number170125K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCUTTER 5/80 STAPLER: FG-025302
Outcome Attributed to Adverse Event Required Intervention;